# SDR KCSA091101

- Difficulty date: September 24, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 103,302 hours, 28,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME IS CRACKED (1 INCH) IN APU COMPARTMENT STA 2674.85 RT SIDE 1 O'CLOCK POSITION.
